Skip to content
Narrow screen resolution Wide screen resolution Auto adjust screen size Increase font size Decrease font size Default font size blue color orange color green color Sign In

Matematika IPB

 
Informasi Publikasi

Judul Artikel : Application of core identification to star-shape constant conductivity inclusion (DOI: 10.12732/ijpam.v90i3.1)
Penulis : Agah D. Garnadi (2014)
Judul Publikasi : International Journal of Pure and Applied Mathematics Vol.90 No.3 hal. 255-279
Nama Penerbit : AP
Kota : Bulgaria
Jenis : artikel jurnal
Bahasa : Inggris
Abstrak : The problem of determining the interface separating a const
ant
conductivity inclusion with star-shaped support from boun
dary measurement
data of a solution of the corresponding PDEs is considered. A
n equivalent
statement as a nonlinear integral equation is obtained. The
problem is analyzed
and implemented numerically using truncated Fourier serie
s expansion.
It is also verified that the Fr ́echet derivative at fixed circu
lar support is
a compact operator, this demonstrate the problem is ill-pos
ed. Furthermore,
its singular systems is explicitely obtained which indicat
ing the degree of ill-
posedness of the problem is severely ill-posed.
Numerical experiments based on simplified iteratively regu
larized Gauss-
Newton method (sIRGNM) are presented.
 
Link Penulis
No Nama Dosen
1 Drs. Agah Drajat Garnadi, Grad.Dipl.Sc.

Random Quotes

Orang pengecut ialah orang yang melihat sesuatu yang benar tetapi tidak melakukannya.

anonim